# SDR ASAA2024040450033

- Difficulty date: April 4, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N855VA
- Make and model: Airbus A320-214
- Aircraft serial: 05179
- Aircraft time: 33,908 hours, 11,488 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: D5757065005300
- Part serial: TB15191
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, DENT ON I/B FLAP LOWER SKIN, 13 CM FROM UPPER EDGE, .812 MM DEEP, 17MM DIA 220 CM FROM INNER EDGEDOT: B386 GROUNDED - YES. ALL WORK ACCOMPLISHED ON CARD G1941548. PREFORED CATEGORY A PERMANENT REPAIR ON R/W I/B FLAP LOWER SURFACE IN ZONE 2. REPAIR MEASURES 92Ï¿½ FROM I/B EDGE AND 6Ï¿½ FROM T/E. REPAIR MEASURES 14Ï¿½X12.5 IAW A320 SRM 52-52-00-283-1059 57-52-00-283-1061 57-52-00-300-093, 51-77-11-911-014, 51-42-11, 51-77-911-031 REV 148 01FEB2024 FH:33908:24 FC:11488 WV:015 P/N:05157065005300 SN:TB15191.
